| Model Number |
8881833558 |
| Medical Device Problem Codes |
Crack (1135); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported to their distributor that two syringe/needle combos hubs were cracked and broken off from the syringe.
Additional Manufacturer Narrative
Additional information: the device history record (dhr) for the lot indicates no issues were found in visual and physical samples inspected.There were no nonconformance reports (ncr) issued against this lot.All scheduled maintenance and calibration activities were completed.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.The lot met the acceptance criteria and was released.There were no samples returned with this complaint, however, pictures were sent by the customer illustrating the reported condition.The reported condition of cracked hub was confirmed based on the pictures.The complaint shall be reopened if a sample is received.An exact root cause could not be determined based on the available information.There was no indication of a systemic issue with the process or production.Based on available information, no corrective and preventative action (capa) is required at this time.This information will be utilized for trending purposes to determine the need for corrective actions.Please note: to date we have not received a product sample for evaluation.If a product sample is available, please forward it and the investigation will be updated.